Moroccan Journal of Algebra and Geometry with Applications, Volume 3, Issue 1 (2024)

Moroccan Journal of Algebra and Geometry with Applications, Volume 3, Issue 1 (2024)

An accessible calculation of the stalks of the structure sheaf of the affine
scheme of an integral domain

David E. Dobbs
Pages: 1-22


On semi radical ideals of noncommutative rings
Nico Groenewald
Pages: 23-35


Extension of star-operation
Elmakki Ahmed and Taha Eddhay
Pages: 36-44


Reflecting on parabolas
David E. Dobbs
Pages: 45-77


ϕ-rings from a module-theoretic point of view: a survey
Hwankoo Kim, Najib Mahdou and El Houssaine Oubouhou
Pages: 78-114


Reflecting on ellipses and hyperbolas
David E. Dobbs
Pages: 115-169


Absorbing ideals of the form I[[X]]
Sana Hizem
Pages: 170-177


On ϕ-Prüfer and ϕ-Bézout rings in amalgamation algebra along an ideal
Younes El Haddaoui
Pages: 178-186


On Residually (Completely) Integrally Closed Rings
Ali Tamoussit
Pages: 187-196


Fast multiplication algorithm for square sparse matrices. Application to
images processing

Stefan-Daniel Achirei, Antonio Lasanta, Laiachi El Kaoutit and Carlos Rodriguez Dominguez
Pages: 197-218


Weakly uniformly graded-coherent rings
Abdelkbir Riffi
Pages: 219-231